CureZone   Log On   Join
Re: Mirena IUD Side Effects
 
hiller35 Views: 53,445
Published: 14 years ago
 
This is a reply to # 71,315

Re: Mirena IUD Side Effects


I have had Mirena in since February and have had maybe a week total that I haven't bled. I hate it!! My headaches have increase and I am dizzy often. I am having it removed in two weeks and can't wait to see if it take away all of the problems I have been experiencing. I went in for my 6 week check and the doctor (who thinks this is the best thing ever) told me that it should subside and that I should try taking hormone pills for a week. It stopped the bleeding and I felt better, but I am 30 years old...I don't think it is healthy to take horomone pills. It is reassuring to see so many people...I am not the ONLY one!
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2019  www.curezone.org

3.094 sec, (1)